# SDR PNSA0903

- Difficulty date: September 26, 2000
- Submitted: October 9, 2000
- Operation: General aviation
- Aircraft: N27663
- Make and model: Piper PA-31-350
- Aircraft serial: 317852094
- Aircraft time: 15,064 hours
- Engine: Lyc TIO540J2BD
- Engine time: 8,842 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4091709001
- Part serial: CDN00470
- Condition: Seized
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, LEFT ENGINE LOST POWER.  RETURNED TO BASE.  REPLACED TURBOCHARGER.  OPS CHECKED OK.  (X)
